MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 MARKSMAN; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the patient submitted to embolization of the ophthalmic segment of the right internal carotid artery.Selective catheterization was performed using navien's advanced intracranial support catheter.The microguide was advanced distally to the dilation and posteriorly the marksman microcatheter distally.Irrigation of the pipeline stent in the y connector was initiated.The system was advanced in a delicate manner and it's disconnection was observed at the inlet of the microcatheter.Three attempts were made to change the system, however, all attempts were unsuccessful.The procedure was aborted for surgical time and rescheduled.The pipeline was not used for an indicated that is not approved (off-label).The pipeline and any accessory devices were prepared as indicated in the ifu.There were no patient symptoms or complications associated with this event.It was unknown if a dapt (dual antiplatelet treatment) was administered.The angiographic result post procedure was normal.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm in the ophthalmic segment of the internal carotid artery with a max diameter of 3.8mm and a 4.5mm neck diameter.It was noted the patient's vessel tortuosity was normal.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key12778246
Report Number2029214-2021-01432
Device Sequence Number11627876
Product Code KRA
UDI-Device Identifier00836462014077
UDI-Public00836462014077
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number220085280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/09/2021
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale